Brand: Anacin advanced Headache Formula, Arthriten, Backaid IPF, Goodys Extra Strength, Goody"s Headache Powders, pains Reliever Plus


*

Do not give this medicine to a son or teenager v a fever, flu symptoms, or chicken pox. Aspirin can reason Reye"s syndrome, a serious and also sometimes fatal condition in children.

You are watching: Can you take goody powder and tylenol together


Do not take much more than the encourage dose. An acetaminophen overdose can damage your liver or cause death.


Call your doctor at once if you have: nausea, top stomach pain, loss of appetite, dark urine, yellowing of your skin or eyes, clay-colored stools, bloody or tarry stools, sneeze up blood or vomit that looks choose coffee grounds.


In rare cases, paracetamol may reason a significant skin reaction. Stop taking this medicine and also call your physician right away if you have actually skin redness or a rash the spreads and causes blistering and also peeling.


What is acetaminophen, aspirin, and caffeine?

Acetaminophen is a ache reliever and also a fever reducer. Aspirin is a salicylate (sa-LIS-il-ATE). Caffeine is a main nervous system stimulant.

Acetaminophen, aspirin, and caffeine is a combination medicine provided to treat pain brought about by anxiety headaches, migraine headaches, muscle aches, term cramps, arthritis, toothaches, the common cold, or sleep congestion.

Do not use aspirin for heart or blood vessel conditions unless your medical professional tells girlfriend to.

Acetaminophen, aspirin, and caffeine may additionally be used for functions not detailed in this medication guide.


Do not give this medication to a child or teenager with a fever, flu symptoms, or chicken pox. Aspirin can cause Reye"s syndrome, a serious and also sometimes fatal problem in children.


You need to not use this medication if you space allergic to acetaminophen (Tylenol), aspirin, caffeine, or any NSAIDs (diclofenac, ibuprofen, indomethacin, meloxicam, naproxen, Advil, Aleve, Motrin, and also others).


Aspirin may cause stomach or minister bleeding, which can be fatal. These problems can occur without warning when you space taking this medicine.

Ask a medical professional or pharmacist if this medication is safe to usage if friend have ever before had:

liver disease, cirrhosis, a history of alcoholism, or if girlfriend drink an ext than 3 alcoholic beverages every day; asthma or seasonal allergies; fever v a stubborn neck; stomach ulcer, stomach or intestinal bleeding, ulcerative colitis; bleeding problems; kidney disease; or if girlfriend use medication to act glaucoma or protect against blood clots.

If you take acetaminophen, aspirin, and caffeine come treat headache pain, seek medical attention if friend have:

a headache so poor you need to lie down; a headache that reasons vomiting; what feels choose the worst headache you"ve ever had; a headache that seems various from her usual headaches; a headache every day; a headache ~ coughing, bending, exercising, or head injury; if you have actually never had migraines diagnosed by a doctor; or if friend are having your an initial headache after period 50.

Ask a doctor before using this medicine if you room pregnant or breastfeeding.


Taking aspirin during late pregnancy may cause bleeding in the mother or the baby during delivery. ask a doctor before using this medicine if you space pregnant.


How must I take this medicine?

Use precisely as directed on the label, or as prescribed by her doctor. Never use much more than the encourage dose. One overdose of paracetamol can damage your liver or reason death.


Call your doctor if her symptoms carry out not boost after 7 days of treatment, or if you have actually a heat lasting much longer than 3 days, or any swelling or pains lasting much longer than 10 days.


Overuse that migraine headache medicine (more 보다 10 days every month) can make headaches worse. Tell your physician if this medication seems to protect against working as well.

This medicine can influence the outcomes of particular medical tests. Tell any doctor that treats you the you room using acetaminophen, aspirin, and also caffeine.

If you require surgery, dentist work, or a clinical procedure, you may need to avoid taking this medication for a quick time.


What happens if I miss a dose?

Since acetaminophen, aspirin, and also caffeine is supplied when needed, you may not be on a dosing schedule. Skip any type of missed sheep if it"s virtually time because that your next dose. Do not use two doses in ~ one time.


Seek emergency medical attention or contact the Poison assist line in ~ 1-800-222-1222. An overdose of acetaminophen can damages your liver or cause death.


Early indications of paracetamol overdose incorporate loss the appetite, nausea, vomiting, sweating, or weakness. Later on symptoms may include upper stomach pain, dark urine, and yellowing of your skin or eyes.

Overdose symptom may likewise include ringing in your ears, headache, diarrhea, hallucinations, fast or sluggish heart rate, or seizure (convulsions).


Ask a medical professional or pharmacist prior to using other medications for pain, fever, swelling, or cold/flu symptoms. They might contain ingredients comparable to paracetamol or aspirin (such together ibuprofen, ketoprofen, or naproxen).


Avoid coffee, tea, cola, energy drinks or various other sources of caffeine while acquisition this medication. Castle can add to the side effects of the caffeine in the medication.


Get emergency medical assist if you have signs of an allergy reaction: hives; challenge breathing; swelling of her face, lips, tongue, or throat.


In rare cases, acetaminophen may reason a severe skin reaction that can be fatal. This might occur also if you have actually taken paracetamol in the past and also had no reaction. Stop acquisition this medicine and call your medical professional right far if you have skin redness or a rash that spreads and causes blistering and also peeling. If you have actually this type of reaction, you need to never again take any type of medicine that contains acetaminophen.


severe anxiety, agitation, confusion, panic; straightforward bruising or bleeding; a light-headed feeling, prefer you might pass out; dehydration symptoms --feeling very thirsty or hot, being unable come urinate, hefty sweating, or hot and dry skin; symptoms of stomach bleeding --bloody or tarry stools, sneeze up blood or vomit the looks prefer coffee grounds; high potassium --nausea, weakness, tingly feeling, chest pain, irregular heartbeats, lose of movement; or liver problems --nausea, top stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing that the skin or eyes).

Common side impacts may include:

upset stomach, heartburn; depression mood, feeling anxious or restless; or sleep troubles (insomnia).

This is no a complete list of side effects and also others might occur. Speak to your physician for medical advice about side effects. You might report side effects to FDA at 1-800-FDA-1088.


What various other drugs will impact acetaminophen, aspirin, and also caffeine?

Other drugs may influence acetaminophen, aspirin, and caffeine, consisting of prescription and also over-the-counter medicines, vitamins, and herbal products. Tell your doctor about all your current medicines and any medicine you begin or protect against using.


Where have the right to I get an ext information?

Your pharmacist deserve to provide more information about acetaminophen, aspirin, and caffeine.


Remember, save this and all other drugs out that the with of children, never share your drugs with others, and use this medication just for the point out prescribed.

See more: Is Tony Romo Married To Jerry Daughter, Photos: Meet The Wife Of Cowboys Legend Tony Romo


Every initiative has to be made come ensure the the information listed by Cerner Multum, Inc. ("Multum") is accurate, up-to-date, and complete, yet no guarantee is made to that effect. Drug information had herein might be time sensitive. Multum information has been compiled for use by healthcare practitioners and also consumers in the unified States and therefore Multum does not warrant the uses exterior of the United says are appropriate, uneven specifically indicated otherwise. Multum"s drug details does no endorse drugs, diagnose patients or introduce therapy. Multum"s drug info is an informational resource designed to aid licensed health care practitioners in caring for their patients and/or to offer consumers the town hall this organization as a supplement to, and also not a substitute for, the expertise, skill, knowledge and also judgment of health care practitioners. The absence of a warning for a given drug or drug mix in no way should be taken to suggest that the drug or drug mix is safe, effective or suitable for any kind of given patient. Multum does no assume any responsibility for any kind of aspect of healthcare administered v the help of details Multum provides. The information included herein is not intended to cover all feasible uses, directions, precautions, warnings, drug interactions, allergy reactions, or adverse effects. If you have questions about the medicine you room taking, inspect with your doctor, nurse or pharmacist.


Your usage of the content provided in this service indicates the you have read, understood and also agree to the End-User patent Agreement, which have the right to be accessed by End-User license Agreement, which deserve to be accessed by clicking on this link.
*
*

This information does not replace the advice of a doctor. Healthwise, Incorporated, disclaims any kind of warranty or liability because that your usage of this information. Your usage of this information method that you agree to the regards to Use. Learn just how we build our content.


Healthwise, Healthwise because that every health decision, and also the Healthwise logo design are trademarks of Healthwise, Incorporated.


NOTICE: This wellness information was not developed by the college of Michigan health and wellness System (UMHS) and may not necessarily reflect specific UMHS practices. For medical advice relating come your an individual condition, please consult your doctor. Complete disclaimer